Atormac
briv
Neurology India
menu-bar5 Open access journal indexed with Index Medicus
  Users online: 3970  
 Home | Login 
About Editorial board Articlesmenu-bullet NSI Publicationsmenu-bullet Search Instructions Online Submission Subscribe Videos Etcetera Contact
  Navigate Here 
 »   Next article
 »   Previous article
 »   Table of Contents

 Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed456    
    Printed18    
    Emailed0    
    PDF Downloaded25    
    Comments [Add]    

Recommend this journal

 

 CASE REPORT
Year : 2021  |  Volume : 69  |  Issue : 5  |  Page : 1389--1390

Levothyroxine-Induced Pseudotumor Cereberi


1 Department of Pathology, GMC, Srinagar, Kashmir, India
2 Nephrology Division GMC, Secunderabad, Telanagana, India

Correspondence Address:
Muzamil Latief
MS1 4th Floor OP Block Gandhi General Hospital Secunderabad - 500 003, Telanagana
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0028-3886.329602

Rights and Permissions

Rise in intracranial tension (ICT) has varied clinical presentation which can range from subtle disturbances like headache to frank neurologic impairment. An important aspect is rapidity of rise of ICT. Pseudotumor cerebri is associated with many syndromes, toxication, and drugs. Our case is a unique one given the rarity of eltroxin, which is otherwise relatively safe drug and commonly used in this part of the world, induced Pseudotumor cerebri. Our patient had dramatic response to discontinuation of levothyroxine.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Online since 20th March '04
Published by Wolters Kluwer - Medknow